# SDR FDEA201010214127

- Difficulty date: October 21, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46930
- Aircraft time: 93,237 hours, 29,204 cycles
- Engine: Ge CF66D
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST BATTERY 1 LOW MESSAGE APPEARED.  RELEASED FOR SERVICE IAW MEL: 33-50-01  CATEGORY: C EXPIRATION: 31OCT10  "MEL 33-50-01: EMERGENCY LIGHT TEST FUNCTION - INOP." PART(S) IDENTIFIED ARE THE MOST PROBABLE CAUSE.  TROUBLESHOOTING IS REQUIRED PRIOR TO  INSTALLING PART(S) ITEM PLACED ON MEL AT THIS TIME.  C/W FIM 33-50-01 NO DEFECTS NOTED, C/W ADJ/TEST AMM 33-51-01/501 ALL TEST PASS MEL CLEARED, PLACARD REMOVED.
